Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ROI CPS, LLC REGARD; UNIVERSAL CUSTOM PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ROI CPS, LLC REGARD; UNIVERSAL CUSTOM PACK
Model Number
880429002
Medical Device Problem Code
Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Tears noted in both the vented bag and back table cover before opening pack for use.Pack was removed and a new pack was opened for case.
New Search
Submit an Adverse Event Report
Brand Name
REGARD
Common Device Name
UNIVERSAL CUSTOM PACK
Manufacturer
(Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer
(Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key
17039812
Report Number
3014527682-2023-00007
Device Sequence Number
6515521
Product Code
LRO
UDI-Device Identifier
10194717112389
UDI-Public
10194717112389
Combination Product (Y/N)
N
Initial Reporter State
MO
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/01/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Expiration Date
11/15/2024
Device Model Number
880429002
Device Catalogue Number
880429002
Device Lot Number
95553
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/15/2023
Initial Report FDA Received Date
06/01/2023
Was Device Evaluated by Manufacturer? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown